# SDR DALA2019122747581

- Difficulty date: December 23, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 61,256 hours, 20,018 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SOME OF THE CABIN EMERGENCY LIGHTS CAME ON IN FLT. WENT TO OFF AND LIGHTS WENT OFF. TURNED SWITCH TO ARM SOME LIGHTS CAME BACK ON.  LIGHTS OPS NORMAL AT THIS TIME. PERFORMED FIM TASK 33-51, OPS NORMAL.
